Authors: Kratica, Jozef 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A mixed integer quadratic programming model for the low autocorrelation binary sequence problem
Journal: Serdica Journal of Computing
Volume: 6
Issue: 4
First page: 49
Last page: 62
Issue Date: 2012
Rank: M50
ISSN: 1312-6555

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.